Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
UTvol

Is there any way to lessen the redness on the regimen?

Recommended Posts

I started the regimen about a month ago, stayed on for about 2 weeks, face was always red and flaky, (I did exactly what it said) I might restart the regimen tonight, is there anyway to help my skin from becoming so red??? :oops:

Share this post


Link to post
Share on other sites

Cut down on the BP (once a day).

In reducing redness I found a great help in pantothenic acid (vitamin B5). Not orally and not 10 grams, but I crush the pills to get a powder, mix it with water and then apply the gelly substance to my face a couple of times a day. Vitamin E also helps.

You could try it out, it isnt very expensive...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×